# SDR DALA2024020101479

- Difficulty date: January 31, 2024
- Submitted: February 1, 2024
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 80,231 hours, 31,260 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 580 Lbl 25
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 696 CRACK ON CHANNEL OF FLOOR BEAM STA 580 AND LBL 24.75 AT FWD CARGO COMPARTMENT (C1). CORRECTIVE ACTION: SUMMARY OF NRC 00294: CHANNEL OF FLOOR BEAM STA 580 AND LBL 24.75 AT FWD CARGO COMPARTMENT WAS REPAIRED PER B757-200 SRM. (0180442)
